Menu
1-888-835-9428

Navigation

1-877-524-5885

Darvocet Overdose - Signs, Symptoms, and Treatments

Darvocet is a very common prescription drug that is prescribed for a variety of different medical conditions. Darvocet is commonly prescribed for pain as an alternative to compounds containing stronger more addicting substances including hydrocodone and oxycodone. For this reason several users feel that it is safer than compounds containing hydrocodone and oxycodone since it is less addicting. However, just because a narcotic has a more mild effect on the body does not mean that it is less dangerous. Darvocet addiction is a serious problem. Users typically feel more comfortable ingesting higher amounts of this compound as they feel it is safer than other prescription pain killers and as a result experience a Darvocet overdose. Overdosing on Darvocet can be fatal and if you have overdosed you need to seek medical attention. There are several signs of overdose. Below is a list of the signs of a Darvocet overdose and if you show multiple signs you need to receive immediate medical attention.

Darvocet Overdose Symptoms Include...

  • Blue Skin
  • Dark Urine
  • Sweating
  • Loss Of Appetite
  • Confusion
  • Extreme Fatigue
  • Vomitting
  • Small Pupils
  • Irregular Heart Beats
  • Yellowing Of The Eyes
  • Extreme Stomach Pain

Interpreting Your Symptoms

People who overdose on Darvocet do not experience every single one of the symptoms. Each person will experience a different combination of the symptoms listed above. In order to determine if one has a legitimate overdose one needs to carefully analyze and be sure that you have some of these symptoms. If you have a very high number of these symptoms then you most likely have overdosed. It is also important to understand that some symptoms are more indicative than others. For example, fever and sweating are symptoms that are associated with thousands of different body reactions. Symptoms such as blue skin, irregular heartbeats, vomiting, and dark urine are very serious signs of an overdose attributed to Darvocet overdose. If you experience these serious signs you without a doubt have overdosed.

What To Do In The Event of An Overdose

The obvious and very first thing you should do is seek medical attention. Seeking medical attention can be the difference between life and death. Doctors deal with these situations everyday and have a great chance of getting you well very soon. Doctors use a variety of methods to combat Darvocet overdose.

Below Is a List of Treatment For An Overdose

Stomach Pumping - In the worst case scenarios patients will have to have their stomach pumped. Ingesting huge amounts of Darvocet will force the doctor to use a stomach pump as other methods will not prevent death. However, this is the last thing that you want to have to go through so it is highly advisable that individuals not use such whopping amounts that would require a stomach pumping.

Activated Charcoal - activated charcoal is used in less severe cases of overdose. The activated charcoal works by absorbing the Darvocet in the stomach and keeping it there for long periods of time. This is often the best method for moderate cases of overdose. This method is much easier on the individual than what a stomach pumping would be.

Prescription Acetadote - Acetadote is a brand new and revolutionary medicine that is geared towards Darvocet overdoses. This medication is so effective because it also helps combat the negative effects of the acetaminophen which is half of what Darvocet is composed of. Acetadote is a very new drug, but studies have shown that this is the best method for handling situations of overdose through Darvocet abuse. However, since this is a very new drug it is incredibly expensive and often doctors will opt for more painful methods due to less expense.

How To Prevent Future Darvocet Overdose

Being addicted to Darvocet is a lot different than being addicted to other drugs. It is incredibly powerful and lethal in high doses. If you suspect that you may have an addiction to Darvocet you need to go to rehab. Going to rehab is something that you should not be ashamed about. Everybody goes through struggles in their life and you would be surprised by how many people that you know who went to rehab. The best part about going to rehab is that you cure your addiction to prevent future Darvocet overdoses while at the same time keeping it private if you wish to do so. Treating this problem is of utmost importance as nothing is worth cutting your time on earth short.

1-877-524-5885

FIND A DRUG REHAB

Facts

1-888-835-9428

Supported Organizations: